Couldn't find what you looking for?

TRY OUR SEARCH!

I am on my fourth blood pressure medicine. Until the last 6 months, my blood pressure was 120...130 over 80...85. Then it started to go up. It was averaging 143/85 and my doctor started me on blood pressure medicine. I have tried 3 kinds and after I take them, my blood pressure increases to 170 over 95. Not only that, I feel absolutely lousy while taking them. Then I get so stressed that my bp is so high I take a xanax and it will drop to below 140 over 80.

Anyone else having trouble with the medication. Right now, I am onn hydrochlorot 12.5 mg.

Loading...

There are different types of medication that treat high blood pressure as well as conditions that could have caused your blood pressure to go up.
Among the medication there are: diuretics, beta-blockers, sympathetic nerve inhibitors, vasodilators.

People respond very differently to these medications. Neither a person nor a doctor can tell what kind of drug will work for you.
You need to work with your doctor and find a drug that suits you and that causes fewest side effects.
Reply

Loading...


This is the same problem I am having....After taking blood pressure medicine it goes way up....185 over 100...feel horrible...take a zanax and it goes down to 140 over 84.......going to the doctor again
Reply

Loading...